MathSciNet Relay Station
MathSciNet bibliographic data
MR2191234 (2006k:47082) 47B80 (15A52 47B36 60B10 60F05 60F99)
Goldsheid, Ilya Ya.; Khoruzhenko, Boris A. The Thouless formula for random non-Hermitian Jacobi matrices. Probability in mathematics. Israel J. Math. 148 (2005), 331–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement